Russian Universities Reports. Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Russian Universities Reports. Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Universities Reports. Mathematics, 2021, Volume 26, Issue 135, Pages 250–270 (Mi vtamu230)  

Scientific articles

On the existence of a solution for a periodic boundary value problem for semilinear fractional-order differential inclusions in Banach spaces

M. I. Kamenskiia, V. V. Obukhovskiib, G. Petrosyanb

a Voronezh State University
b Voronezh State Pedagogical University

Abstract: In this paper, we study a periodic boundary value problem for a class of semilinear differential inclusions of fractional order in a Banach space for which the multivalued nonlinearity satisfies the regularity condition expressed in terms of measures of noncompactness. To prove the existence of solutions to the problem, we first construct the corresponding Green function. Then we introduce into consideration a multivalued resolving operator in the space of continuous functions and reduce the posed problem to the existence of fixed points of the resolving multioperator. To prove the existence of a fixed point, a generalized theorem of B.N. Sadovskii type for a condensing multivalued map is used.

Keywords: differential inclusion, fractional derivative, Green's function, condensing multioperator, measure of noncompactness, fixed point

Funding Agency Grant Number
Russian Foundation for Basic Research 20-51-15003
Ministry of Science and Higher Education of the Russian Federation МК-338.2021.1.1
The work of the first and second authors was supported by the Russian Foundation for Basic Research (project no. 20-51-15003-НЦНИ_а). The work of the third author was supported by the grant from the President of the Russian Federation for young scientists - candidates of science (project no. МК-338.2021.1.1).


DOI: https://doi.org/10.20310/2686-9667-2021-26-135-250-270

Full text: PDF file (683 kB)
References: PDF file   HTML file

UDC: 517.927.21
Received: 15.03.2021

Citation: M. I. Kamenskii, V. V. Obukhovskii, G. Petrosyan, “On the existence of a solution for a periodic boundary value problem for semilinear fractional-order differential inclusions in Banach spaces”, Russian Universities Reports. Mathematics, 26:135 (2021), 250–270

Citation in format AMSBIB
\Bibitem{KamObuPet21}
\by M.~I.~Kamenskii, V.~V.~Obukhovskii, G.~Petrosyan
\paper On the existence of a solution for a periodic boundary value problem for semilinear fractional-order differential inclusions in Banach spaces
\jour Russian Universities Reports. Mathematics
\yr 2021
\vol 26
\issue 135
\pages 250--270
\mathnet{http://mi.mathnet.ru/vtamu230}
\crossref{https://doi.org/10.20310/2686-9667-2021-26-135-250-270}


Linking options:
  • http://mi.mathnet.ru/eng/vtamu230
  • http://mi.mathnet.ru/eng/vtamu/v26/i135/p250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Russian Universities Reports. Mathematics
    Number of views:
    This page:26
    Full text:16
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022